# SDR CA070424002

- Difficulty date: April 21, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 45,016 hours
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X76451
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT CABIN CREW REPORTED ELECTRICAL BURN ODOR FROM THE AFT CABIN.  FAULT ISOLATED TO THE AFT RT FAN HEATER FIN NR 28HC. CB’S WERE PULLED AND ODOR DISAPPEARED.  SYSTEM WAS PLACED ON MEL DUE PART IS NIL STOCK.  (TC NR 20070424002)
